# SDR IPXA2025080138044

- Difficulty date: July 9, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 2210081215
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON-INSIDE 475AL 4TH STIFFENER FROM AFT END ON I/B SIDE HAS UPPER ATTACH ANGLE BROKEN-109-VWV-91195430 VERIFIED INSTALLATION OF NEW ANGLE.
